On randomized stopping

Istvan Gyongy, David Siska

Research output: Contribution to journalArticlepeer-review


A general result on the method of randomized stopping is proved. It is applied to optimal stopping of controlled diffusion processes with unbounded coefficients to reduce it to an optimal control problem without stopping. This is motivated by recent results of Krylov on numerical solutions to the Bellman equation.

Original languageEnglish
Pages (from-to)352-361
Number of pages10
JournalBernoulli - Journal of the Bernoulli Society (Bernoulli)
Issue number2
Publication statusPublished - May 2008


Dive into the research topics of 'On randomized stopping'. Together they form a unique fingerprint.

Cite this